Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Interaction between St.John's wort and Ecstasy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   Hi
User :   hello
Doctor :   How can I help you?
User :   i've recently bought some St. Johns Wort for the first time in attempts to combat my mild-medium levels of depression
User :   but I plan to take ecstasy in about 12 days, and heard it could be dangerous
User :   the mix, that is.
Doctor :   yes
User :   well how dangerous is it?
Doctor :   It is very dangerous if taken before the levels of either drug is not metabolised completely in the persons body
Doctor :   what is yur age
Doctor :   and occupaion
User :   20

User :   student
Doctor :   Is it the first time you take this medicine
User :   st johns, yes
User :   do you think it's potentially fatal, or relatively safe? i have no prior medical issues
Doctor :   Ok
Doctor :   look it depends on the individuals metabolic capability
User :   right. well I don't plan to take much E, maybe 1-2 pills

Doctor :   Ok
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor